# SDR MWEA98093

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2777896
- Condition: Misrepaired
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREV REPORT NOTED ON FLOORBEAM AT FS 980 REPAIR FOUND NOT TO COMPLY WITH SRM.  FABRICATED REPAIR SECT OF BEAM IAW SRM 53-05 FIG 79, INSTALLED REPAIR SECTIONS IAW SRM 51-30.
